Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/35308
Type: Journal article
Title: Trade liberalization under new realities
Author: Ali, Zahid S.
Anwar, Sajid
Citation: Journal of Economic Development, 2006; 31(1):1-16
Publisher: Chung-Ang University, Economic Research Institute
Issue Date: 2006
ISSN: 0254-8372
School/Discipline: Business School
Statement of
Responsibility: 
S. Zahid Ali and Sajid Anwar
RMID: 0020062332
Appears in Collections:Business School publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.